# SDR USAA2014061100004

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 36,974 hours, 24,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLIGHT ATTENDANT AFT FACING JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY, OPERATIONS CHECKED GOOD.
